Urination Incontinence Following Vaser on Lower Abdomen and Inner and Outer Thighs?

I am just recovering from vaser 24 hours later on my inner and outer thighs and lower abdomen. I expected a lot of leakage so this isn't a problem, however when i urinate i seem to have no control. When i finish urinating and stand up more comes out and whn im walking as if i'm incontinent. Will this go away as i heal? Whats happened to me?

Doctor Answers (1)

Hello

+1
Usually depending how long your surgery was you might of had catheter that can cause trauma. If it continues after a few days Let your surgeon now. It should subside on it's own.


San Diego Plastic Surgeon
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.